About Me: Female, Snellville, GA, member since Feb 2011
I am 36 and have been on pain pills for 10 years...I turned to methadone to get off the vicodin....which worked but now I am determined to kick this as well. I have recently given myself to Christ and with the prayer from all of you and His grace, I know I will be alrig
[More]ht! Everyone PLEASE pray nightly and keep your heads up!
I really don't know what to expect so, if any of you can help I will appreciate the help,,thanks again!
Hi Friend, I am so sorry you are going through all this!! So you are hot and cold, and seriously sleep deprived! It is just awful! In my fantasies I am able to taper down so gradually that I don't have to go through that! But, people mention the jumping off point, and I know I will know when I am there. To me, I am getting low, after 3 months of very intense tapering! I was on 40 mg Opana ER 3 X day (plus three 10 mg PRNS a day max) to 10 mg Opana ER plus a tapering dose of a 5 mg short-acting Opana (plus up to two 5 mg PRNs a day max). I go to a noon meeting in Duluth. You will be able to go to meetings as soon as you can get yourself there (as I am sure you know). Let me know if you haven't ever done this before. It will be SO GOOD for you, as it is for me! Big Hug, Marie
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.